# SDR PIDA06021

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,340 hours, 57,117 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Part serial: 98110220
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER INTERMITTENT.  OK IN CRUISE FLIGHT.  REPLACED COUPLER PER MM 22-12-01.  SET-UP AND GROUND OPS CHECK GOOD.
